Closure of large scalp defects by modified gillies triple scalp flaps in patients with scalp tumors


Gundeslioglu Z., Allundag O., Altundag K., Akin S., Maral T.

PLASTIC AND RECONSTRUCTIVE SURGERY, vol.116, no.6, pp.1813-1814, 2005 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Letter
  • Volume: 116 Issue: 6
  • Publication Date: 2005
  • Doi Number: 10.1097/01.prs.0000188832.94966.9b
  • Title of Journal : PLASTIC AND RECONSTRUCTIVE SURGERY
  • Page Numbers: pp.1813-1814